# SDR AALA20120717008

- Difficulty date: July 11, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FROM STATIONS 440 TO 500 CORRODED.  REPLACED WEB FROM STATIONS 440 TO 500.
